# SDR SWIA201541127

- Difficulty date: April 14, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 33,049 hours, 27,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484, LBL 27, INBD ANGLE HAS A CRACK AT FASTENER LOCATION.   REPLACED ANGLE IAW REO.
